Regularity for convex viscosity solutions of special Lagrangian equation

Jingyi Chen, Ravi Shankar, Yu Yuan

Research output: Contribution to journalArticlepeer-review

Abstract

We establish interior regularity for convex viscosity solutions of the special Lagrangian equation. Our result states that all such solutions are real analytic in the interior of the domain.

Original languageEnglish (US)
Pages (from-to)4075-4086
Number of pages12
JournalCommunications on Pure and Applied Mathematics
Volume76
Issue number12
DOIs
StatePublished - Dec 2023
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Regularity for convex viscosity solutions of special Lagrangian equation'. Together they form a unique fingerprint.

Cite this